# SDR USAA2009022490426

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 1,592 hours, 550 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240005
- Part serial: FR2638
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,587 hours, 547 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1500 - PHL - EMERGENCY EQUIPMENT - LOW INDICATION ON R1 DOOR.  MAINTENANCE SERVICED THE R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
